# SDR RAIA00803020

- Difficulty date: March 25, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 23,710 hours, 20,440 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5593 STL - HEADING COMPARE ERROR ON THE EICAS.  ERROR OF MORE THAN 7 DEGREES.  MAINTENANCE ADJUSTED THE SYSTEM AND PERFORMED A COMPASS SWING.  SYSTEM OPS CHECKED GOOD.
